# SDR SWAA050212

- Difficulty date: January 26, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 39,372 hours, 34,667 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT TAB HARDWARE PER MM.
